# SDR CALA2025012400191

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N27292
- Make and model: Boeing 737-8
- Aircraft serial: 67553
- Aircraft time: 7,369 hours, 2,574 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 737MAX89NLG
- Part serial: 12304C20643
- Condition: Disintegrated
- Location: Zone 700
- Part time: 3,556 hours, 1,198 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NOSE WHEEL TIRE, INBOARD WHEEL HALF DISINTEGRATED UPON LANDING.  WILL REQUIRE FURTHER INSPECTION OF AIRCRAFT FOR DAMAGE.
